Jump to content

Mely

Members
  • Content count

    2
  • Joined

  • Last visited

About Mely

  • Rank
    Newbie

Profile Information

  • Gender
    Female

Additional Information

  • Location
    Canada

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hey all! So I live with my mom and brother and we are kind of going through a rough situation, for which I really need some good advice. My brother, who is 16 years old, is suffering from the beginning stages of schizophrenia. At first, it was difficult to know what it is. We thought it was just the behavioral changes of a teenager. But when things were going out of control, we had to consult a doctor and he was diagnosed with schizophrenia. However, he's under medication now and we are being very careful about him. But recently, I came across this blog that shares the side effects of the medicine, Risperdal, which is one of the medicines currently prescribed to him. http://thelawfirm.com/risperdal.html It seems like there are high changes of getting gynecomastia with the intake of this drug. However, so far we haven't noticed any such changes or symptoms in him. But I'm yet worried as to what should be done. My friend however, was saying that the medicines that are mostly prescribed for schizophrenia usually have some side effects, and so changing the medicine would not be a wise thing to do. Hence, I'm confused as to what to do. My brother's been through a lot already. I don't want him to face any more trouble. Please do remember us in your prayers and please do share your opinion on what should we do now. Thanks in advance.
  2. Hey all! I hope all are doing good here. I'm glad to be part of this community. Thanks for having me here.
×